# SDR FDEA202207262041

- Difficulty date: July 26, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING SPLICE REPAIR ON MAIN DECK SEAT TRACK BTW FR 52~53, -Y450 POSITION NOT   I.A.W SRM 53-10-16-201 PARA.4 FIG.201.   ACCOMPLISHED THE REPAIR I.A.W FEDEX EA NO:T6-5310-T0370079 P1,TITLE:FUSELAGE-  MAINFRAME-EXISTING SEAT TRACK REPAIR BETWEEN FR52 AND FR53 AT -Y450, SEQ NO:000765   &A300-600F SRM 51-40-21-001, PARA.7, PAGE.24-50
